# SDR CA130412004

- Difficulty date: April 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,118 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Condition: Worn
- Location: Elevator
- Part time: 19,118 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, RT ELEVATOR OTBD HINGE BRACKETS WERE FOUND WORN.
